Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The derivative of a monotonic discontinuous function


Author: G. Piranian
Journal: Proc. Amer. Math. Soc. 16 (1965), 243-244
MSC: Primary 26.40; Secondary 26.50
DOI: https://doi.org/10.1090/S0002-9939-1965-0177074-8
MathSciNet review: 0177074
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Solomon Marcus, Sur un problème de Z. Zahorski concernant les points où la dérivée est infinie, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 29 (1960), 176-180. MR 0143851 (26:1401)
  • [2] Z. Zahorski, Sur la première dérivée, Trans. Amer. Math. Soc. 69 (1950), 1-54. MR 0037338 (12:247c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.40, 26.50

Retrieve articles in all journals with MSC: 26.40, 26.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177074-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society